Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Green Bay, WI

July 1, 2018Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 1:20 PM CDT for Marinette County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 1:20 PM CDT (18:20 UTC)
Expired
Jul 1, 2018, 2:15 PM CDT
In force
55 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 1:50 PM CDTTSTM WND DMGMcallister, WINEAR HWY 141 AND COUNTY ROAD JJ. MULTIPLE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WUUS53 KGRB 011820
SVRGRB
WIC075-011915-
/O.NEW.KGRB.SV.W.0022.180701T1820Z-180701T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
120 PM CDT SUN JUL 1 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Central Marinette County in northeastern Wisconsin...

* Until 215 PM CDT.

* At 119 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Wausaukee to near Pound, moving
  northeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Wausaukee around 130 PM CDT.

Other locations impacted by these severe thunderstorms include
Caldron Falls Rese, Middle Inlet, Mcallister, Beecher, Governor
Thompson State Park, Silver Cliff, Loomis, High Falls Reservoir,
Caldron Falls Reservoir and Athelstane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4519 8774 4502 8807 4502 8811 4511 8812
      4511 8819 4520 8819 4521 8831 4537 8830
      4541 8834 4571 8781 4568 8778 4565 8783
      4560 8777 4556 8779 4556 8783 4550 8779
      4535 8789 4535 8776 4539 8769 4534 8765
TIME...MOT...LOC 1819Z 230DEG 30KT 4536 8808 4516 8807 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
409 
WWUS53 KGRB 011838
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
138 PM CDT SUN JUL 1 2018

WIC075-011915-
/O.CON.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
138 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MARINETTE COUNTY...

At 137 PM CDT, severe thunderstorms were located along a line
extending from near Wausaukee to 14 miles north of Pound to near
Crivitz, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
central Marinette County, including the following locations... Middle
Inlet, Mcallister, Beecher, Coleman, Beaver, Loomis, Miscauno Island,
Kremlin, Cedarville and Amberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4519 8774 4502 8807 4502 8811 4511 8812
      4523 8814 4542 8809 4556 8802 4571 8781
      4568 8778 4565 8783 4560 8777 4556 8779
      4556 8783 4550 8779 4535 8789 4535 8776
      4539 8769 4534 8765
TIME...MOT...LOC 1837Z 235DEG 30KT 4539 8802 4530 8796 4517 8796 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KLB
594 
WWUS53 KGRB 011855
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
155 PM CDT SUN JUL 1 2018

WIC075-011915-
/O.CON.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
155 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MARINETTE COUNTY...

At 155 PM CDT, a severe thunderstorm was located 9 miles southeast of
Wausaukee, or 12 miles northwest of Menominee, moving northeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Crivitz, Wausaukee, Middle Inlet, Loomis, Lake Noquebay and
Mcallister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4519 8774 4517 8795 4523 8802 4533 8805
      4547 8781 4535 8789 4535 8776 4539 8769
      4534 8765
TIME...MOT...LOC 1855Z 230DEG 35KT 4527 8778 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
424 
WWUS53 KGRB 011910
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
210 PM CDT SUN JUL 1 2018

WIC075-011920-
/O.EXP.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
210 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE COUNTY WILL
EXPIRE AT 215 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.

LAT...LON 4519 8774 4517 8795 4523 8802 4533 8805
      4547 8781 4535 8789 4535 8776 4539 8769
      4534 8765
TIME...MOT...LOC 1910Z 230DEG 30KT 4535 8765 

$$

KLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 7 hours 9 minutes earlier.

Area forecast discussion, Jul 1, 6:11 AM CDT, 7 hours 9 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
611 AM CDT Sun Jul 1 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 334 AM CDT Sun Jul 1 2018

Outflows from convection last evening dropped dewpoints into the
refreshing low to middle 60s early this morning across portions
of central and east-central Wisconsin. Otherwise, scattered
showers and isolated thunderstorms were moving across the region
early this morning. Temperatures were in the middle 60s to lower
70s.

Through 15z this morning, followed the latest trends of the HRRR
which indicated a diminishing trend in the precipitation shortly
after sunrise through mid morning. Convection is expected to refire
late this morning and this afternoon ahead of a cold front. Models
indicating a 70 knot jet streak at 300 mb moving across the region
to aid in the lift with the cold front. Models also indicating
1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to
support severe thunderstorms. Bufkit soundings did show strong
low level winds around 5,000 feet around 40 knots to support
damaging wind gusts, while the wet bulb zero heights around 10,000
feet supported large hail. The greatest risk of severe storms
will be from noon to 8 pm. For swimmers on Lake Michigan beaches,
there is an increased risk of rip currents this afternoon and
evening due to high wave action.

Any lingering precipitation should exit far eastern Wisconsin by
9 pm. Drier air will advect into the area as high pressure builds
into the state. Did add some patchy fog across north-central
Wisconsin where the typical low spots could go calm and allow
for patchy fog to form. The typical cold spots across the north
could drop into the lower to middle 50s while readings only
drop into the upper 50s to middle 60s south.

On Monday, another warm day is on tap with highs in the 80s.
Humidity readings will be much more tolerable than what we
experienced this weekend. Latest model trends supported adding
a chance of thunderstorms across the far north late Monday
afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 334 AM CDT Sun Jul 1 2018

The main highlights for this forecast period include a warm,
humid airmass that will impact the region on the Fourth of July
(Wednesday) and Thursday, and the next chance for storms
on Thursday with the passage of a cold front.

The large scale pattern at the beginning of this forecast period
remains in a zonal flow with the jet situated from the Pacific
Northwest to Quebec. A shortwave trough will begin to deepen over
the Pacific Northwest throughout Tuesday with high pressure
associated over the eastern U.S. This will leave any chances for
convection to pop up well to the west of Wisconsin.

By Wednesday morning, a shortwave traveling along the mean flow
will move towards the north central U.S. With this shortwave
causing a trough in the mean flow, some ridging will build over
Wisconsin for Wednesday afternoon. This will cause warm, moist air
to move over the region leaving high temperatures in the upper
80s to lower 90s and heat indices in the upper 90s for the
holiday. For the remainder of Wednesday, model guidance picks up
on the development of a surface cold front over North Dakota,
South Dakota, and Minnesota. There is some uncertainty amongst the
models with the passage of the frontal boundary over Wisconsin.
The GFS and ECMWF appear to be in agreement for Thursday afternoon
with the Canadian NH showing a slower moving cold front passing
early Friday morning. This causes uncertainty on when and where
the convection will impact the region Thursday. Depending on the
passage of the frontal boundary, high temperatures on Thursday
may or may not hold with the hot, humid air in place. With the
current set up of the high pressure still over the region Thursday
afternoon, high temperatures should reach into the middle 80s to
lower 90s with heat indices approaching triple digits.

Once the frontal boundary exits the region by roughly Friday
morning, the strong ridge of high pressure will shift west for
Friday. High temperatures should be slightly cooler in the lower
to middle 80s with decreasing humidity values. The mean flow will
then switch to a northwest flow causing less active conditions
with slightly cooler temperatures in the lower 80s for next
weekend.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 605 AM CDT Sun Jul 1 2018

There will be a lull in the precipitation through 15z across the
area, then showers and storms are expected to redevelop late
this morning into the afternoon.

Scattered thunderstorms are expected late this morning into early
this evening. Some of the stronger storms will be capable of
producing strong wind gusts and large hail. Outside the storms,
gusty south to southwest winds are expected with gusts to around
30 knots. MVFR CIGS are expected at times today into this evening
across north-central Wisconsin. Any showers or storms across
eastern Wisconsin will end by 9 pm as they move east of the
area. Winds are expected to veer to the west or northwest tonight.
Some patchy fog is possible late tonight across north-central
Wisconsin.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from noon CDT today through late tonight
for WIZ022-040-050.
&&

SHORT TERM.....Eckberg
LONG TERM......Hykin
AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1018 AM CDT Sun Jul 1 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1018 AM CDT Sun Jul 1 2018

...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE
HAIL POSSIBLE THIS AFTERNOON...

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop in western Wisconsin mid-day,
and move northeast across the area this afternoon. Some of the
storms are likely to be severe and produce damaging wind gusts and
large hail. Tornadoes are also possible with the storms.

The greatest potential for severe storms will be east of a line
from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and
will occur between noon and 800 pm.

Gusty south winds will produce large waves on Lake Michigan,
which will lead to an increased risk of strong currents and
hazardous swimming conditions at Lake Michigan beaches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms late Monday afternoon and
Monday night across far north-central Wisconsin. Severe weather is
not expected with these storms.

The next chance for thunderstorms arrives Wednesday into
Thursday. The potential for severe weather with these storms is
uncertain this far in advance.

Hot and humid weather is forecast to return Wednesday and
Thursday with heat indices approaching 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely to be needed this afternoon.

LMZ521-522-541>543-021100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1018 AM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms may pose a significant hazard to boaters on the bay
and lake this afternoon and early this evening. Gusty south winds
will also create hazardous conditions for small craft. Patchy
dense fog is also possible, mainly on the lake.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms on Wednesday into Thursday.

Skowronski

In the hours before

Special weather statement, Jul 1, 11:49 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1149 AM CDT Sun Jul 1 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1149 AM CDT Sun Jul 1 2018

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
POSSIBLE IN CENTRAL, EAST-CENTRAL, AND NORTHEAST WISCONSIN THIS
AFTERNOON...

Atmospheric conditions are becoming increasingly favorable for
severe thunderstorms with damaging winds and large hail during the
afternoon hours. A risk for tornadoes also exists. Although
severe storms are possible across the entire area, the greatest
risk is south and east of a line from Wisconsin Rapids to Wausau
to Iron Mountain, Michigan.

The time to prepare for the severe storms is now. If you are going
to be outdoors during the afternoon, be ready to move to a sturdy
shelter if storms develop or a warning is issued. If boating,
have a way to closely monitor weather information, and be prepared
to get off the water before storms arrive in the area.

Skowronski
Special weather statement, Jul 1, 12:01 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1201 PM CDT SUN JUL 1 2018

WIZ020-031-036-037-011745-
Waupaca WI-Shawano WI-Portage WI-Menominee WI-
1201 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...CENTRAL
MENOMINEE...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
1245 PM CDT...

At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amherst, or 15 miles east of Stevens Point, moving northeast at 35
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wittenberg, Amherst, Keshena, Neopit, Legend Lake, Iola, Marion,
Tigerton, Gresham and Rosholt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4449 8941 4468 8930 4468 8923 4481 8922
      4503 8910 4503 8898 4506 8898 4494 8855
      4442 8918
TIME...MOT...LOC 1701Z 215DEG 31KT 4452 8925

MPC
Local storm report, Jul 1, 12:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     TSTM WND DMG     MOUNTAIN                45.18N 88.48W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            REPORTS OF MULTIPLE TREES DOWN IN MOUNTAIN.

&&

KLB
Local storm report, Jul 1, 1:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     2 N BREED               45.09N 88.43W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            REPORT OF MULTIPLE TREES SNAPPED.

&&

SAC
Local storm report, Jul 1, 1:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             HIGH FALLS RESERVOIR    45.29N 88.20W
07/01/2018  M1.00 INCH       MARINETTE          WI   PUBLIC

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:16 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca, Winnebago59 min
Jun 30, 8:45 PM CDTSpecial Weather StatementGRBFlorence15 min
Jun 30, 9:09 PM CDTSpecial Weather StatementGRBVilas51 min
Jul 1, 3:29 AM CDTSmall Craft AdvisoryGRB22 hr
Jul 1, 3:43 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc21 hr
Jul 1, 12:01 PM CDTSpecial Weather StatementGRBShawano44 min
Jul 1, 12:10 PM CDTSevere Thunderstorm WarningGRBMenominee, Portage, Shawano, Waupaca50 min
Jul 1, 12:18 PM CDTTornado WarningGRBShawano, Waupaca42 min
Jul 1, 12:23 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto82 min
Jul 1, 12:43 PM CDTTornado WarningGRBMarinette, Oconto47 min
Jul 1, 1:26 PM CDTSpecial Weather StatementGRBBrown49 min
Jul 1, 1:28 PM CDTSpecial Marine WarningGRB92 min
Jul 1, 1:37 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie53 min
Jul 1, 1:38 PM CDTSpecial Weather StatementGRBWaushara52 min
Jul 1, 1:54 PM CDTSpecial Weather StatementGRBWinnebago51 min
Jul 1, 2:06 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago39 min
Jul 1, 2:10 PM CDTSpecial Marine WarningGRB65 min
Jul 1, 2:27 PM CDTSpecial Weather StatementGRBDoor48 min
Jul 1, 2:40 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano50 min
Jul 1, 2:53 PM CDTSpecial Marine WarningGRB106 min
Jul 1, 3:13 PM CDTSevere Thunderstorm WarningGRBBrown, Marinette, Oconto47 min
Jul 1, 3:24 PM CDTSevere Thunderstorm WarningGRBDoor66 min
Jul 1, 3:27 PM CDTSpecial Marine WarningGRB93 min
Jul 1, 5:00 PM CDTSpecial Marine WarningGRB30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.